# SDR P5CA9600595

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MAIN DECK TIE DOWN PLATE UPPER SURFACE AT STA 2240 LBL3.  CORROSION REMOVED AS PER BAC SRM 51-10-01 AND RE-PROTECTED PER SRM 51-10-02.
